# SDR IXXA06SMN425S

- Difficulty date: November 17, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 97510822
- Condition: Corroded
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT WING INBOARD LEADING EDGE SLANT PANEL UPPER CAP CORRODED AT STATION XFS7.000 TO STATION XFS195.000.  REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED SLANT PANEL UPPER CAP.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW SLANT PANEL UPPER CAP IAW DC8 SRM 51-1-8 PG 17-18, DC8 SRM 57-2-1 FIG 2G, DC8 SRM 57-1-0 PG 1, DC8 SRM 51-1-8B, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0, DC8 SRM 51-3-1 AND DOUGLAS DRAWING, NUMBER 9750482.
